I've been noticing a problem lately. I am experiencing horrendous joint pain. It started as a heaviness in my knees and shoulders, and progressed into a white hot rod of searing fire, piercing my joints with every move. It's getting difficult to rise from prone to standing, and sitting is painful. I have a family history of arthritis, and joing problems. I started taking glucosamine yesterday, and remarkably enough, I felt amazing today. Just one pill, overnight, and my joints feel 110% better.
The problem stems from the fact that glucosamine is made from shellfish and is a complex carb. (Thanks for the research Star!!) I guess my contemplation is do I risk stalling, and possibly slowing or stopping my weight loss for three months while I take this medication to see it's effects on my joints? Star was telling me about a study in which the effects of taking glucosamine was mimicked in the consumption of regular ibuprofen, as far as pain relief goes.
I'd love to hear your thoughts on the matter!
(P.S) Yes I know, I need to get my shrinking tush to the doc, but currently have no health insurance to do so. I will get there as soon as I can!!!!
Started: August 4, 2003
Start Weight:220 (size 20)
Current Weight:184 (size 14)
Wish I kept track of inches...
Everyone has a lot in life. It's up to you whether you park on it, or build on it!